# SDR ABXA070017

- Difficulty date: January 16, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- Aircraft time: 63,240 hours, 74,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS GO OFF AFTER 5 SECONDS.  REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERIES IAW DC9 MM 33-53-00-8-0001.
